Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Complete graphs whose topological symmetry groups are polyhedral

Erica Flapan, Blake Mellor and Ramin Naimi

Algebraic & Geometric Topology 11 (2011) 1405–1433
Abstract

We determine for which m the complete graph Km has an embedding in S3 whose topological symmetry group is isomorphic to one of the polyhedral groups A4, A5 or S4.

Keywords
topological symmetry group, spatial graph
Mathematical Subject Classification 2010
Primary: 57M15, 57M25
Secondary: 05C10
References
Publication
Received: 4 October 2010
Revised: 11 March 2011
Accepted: 19 March 2011
Published: 17 May 2011
Authors
Erica Flapan
Department of Mathematics
Pomona College
610 N College Ave
Claremont CA 91711
USA
Blake Mellor
Department of Mathematics
Loyola Marymount University
1 LMU Drive
University Hall, Suite 2700
Los Angeles CA 90045
USA
Ramin Naimi
Department of Mathematics
Occidental College
Los Angeles CA 90041
USA